Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 162472, 8 pages
http://dx.doi.org/10.1155/2014/162472
Research Article

Several Dynamical Properties for a Nonlinear Shallow Water Equation

Department of Mathematics, Southwestern University of Finance and Economics, Chengdu 611130, China

Received 18 April 2014; Accepted 8 May 2014; Published 22 May 2014

Academic Editor: Gongnan Xie

Copyright © 2014 Ls Yong and Haibo Yan. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. Constantin and D. Lannes, “The hydrodynamical relevance of the Camassa-Holm and Degasperis-Procesi equations,” Archive for Rational Mechanics & Analysis, vol. 192, no. 1, pp. 165–186, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. A. Degasperis and M. Procesi, “Asymptotic integrability,” in Symmetry & Perturbation Theory, vol. 1, no. 1, pp. 23–37, World Scientific, Singapore, 1999. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. J. Escher, Y. Liu, and Z. Y. Yin, “Global weak solutions and blow-up structure for the Degasperis-Procesi equation,” Journal of Functional Analysis, vol. 241, no. 2, pp. 457–485, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. Y. Fu, Y. Liu, and C. Z. Qu, “On the blow-up structure for the generalized periodic Camassa-Holm and Degasperis-Procesi equations,” Journal of Functional Analysis, vol. 262, no. 7, pp. 3125–3158, 2012. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  5. V. O. Vakhnenko and E. J. Parkes, “Periodic and solitary-wave solutions of the Degasperis-Procesi equation,” Chaos, Solitons & Fractals, vol. 20, no. 5, pp. 1059–1073, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. H. Lundmark and J. Szmigielski, “Multi-peakon solutions of the Degasperis-Procesi equation,” Inverse Problems, vol. 19, no. 6, pp. 1241–1245, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. D. D. Holm and M. F. Staley, “Wave structure and nonlinear balances in a family of evolutionary PDEs,” SIAM Journal on Applied Dynamical Systems, vol. 2, no. 3, pp. 323–380, 2003. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. Z. W. Lin and Y. Liu, “Stability of peakons for the Degasperis-Procesi equation,” Communications on Pure & Applied Mathematics, vol. 62, no. 1, pp. 125–146, 2009. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. Z. Y. Yin, “Global weak solutions for a new periodic integrable equation with peakon solutions,” Journal of Functional Analysis, vol. 212, no. 1, pp. 182–194, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. Y. Matsuno, “Multisoliton solutions of the Degasperis-Procesi equation and their peakon limit,” Inverse Problems, vol. 21, no. 5, pp. 1553–1570, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. D. Henry, “Infinite propagation speed for the Degasperis-Procesi equation,” Journal of Mathematical Analysis & Applications, vol. 311, no. 2, pp. 755–759, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. O. G. Mustafa, “A note on the Degasperis-Procesi equation,” Journal of Nonlinear Mathematical Physics, vol. 12, no. 1, pp. 10–14, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. Y. Liu and Z. Y. Yin, “Global existence and blow-up phenomena for the Degasperis-Procesi equation,” Communications in Mathematical Physics, vol. 267, no. 3, pp. 801–820, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. S. Y. Lai and Y. H. Wu, “The local well-posedness and existence of weak solutions for a generalized Camassa-Holm equation,” Journal of Differential Equations, vol. 248, no. 8, pp. 2038–2063, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. Y. Zhou, “Blow-up of solutions to the DGH equation,” Journal of Functional Analysis, vol. 250, no. 1, pp. 227–248, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. G. M. Coclite and K. H. Karlsen, “On the well-posedness of the Degasperis-Procesi equation,” Journal of Functional Analysis, vol. 233, no. 1, pp. 60–91, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. G. M. Coclite, K. H. Karlsen, and H. Holden, “Wellposedness for a parabolic-elliptic system,” Discrete & Continuous Dynamical Systems, vol. 13, no. 3, pp. 659–682, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet